# SDR SIMA201022805

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 25,300 hours, 24,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524792003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THAT RIGHT FRAME 64 HAS TOOL MARKS BETWEEN STRINGER 8 RIGHT AND 9 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT FRAME 64 BETWEEN STRINGER 8 RIGHT AND 9 RIGHT IAW EO EM-53MR-1621.  AIRCRAFT WAS RETURNED TO SERVICE.
